MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-64
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that, the cs300 intra-aortic balloon pump (iabp) unit has error 50 motor speed out of specification.There was no patient involvement.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, d9, g1, g3, g6, h2, h3, h6(type of investigation, investigation findings, component codes, investigation conclusions), h11 corrected fields: d4(unique identifier (udi) #), h8 a getinge field service engineer (fse) noticed that the motor was not working very well.Fse changed the motor power supply board (0671-00-0004) and tested the device.Functional device according to the manufacturer's standard.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.The failure analysis and testing dept.Received part number 0671-00-0004 pcb motor control serial number (b)(6) with a reported unit failure of error code 50.The failure analysis and testing dept.Performed a visual inspection and observed a slight amount of a white residue under the connectors, which is consistent with saline.Please see attachment.Probable cause of error code 50 was the saline spill on the board.Retaining the board in the fat per procedure number (b)(4).
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2,h11, d9.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, FRENCH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key20003101
Report Number2249723-2024-03363
Device Sequence Number7414814
Product Code DSP
UDI-Device Identifier10607567108308
UDI-Public(01)10607567108308(21)S805630J1
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-64
Device Catalogue Number0998-00-3023-64
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer01/13/2025
04/15/2025
04/29/2025
Initial Report FDA Received Date08/20/2024
Supplement Report FDA Received Date01/31/2025
04/28/2025
04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown